# SDR USA2002F00043

- Difficulty date: June 2, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608214
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE AIRCRAFT LOST CABIN PRESSURIZATION AS MASTER CAUTION WARNING LIGHT ILLUMINATED.  AUTO, STANDBY AND MANUAL PRESSURIZATION MODES WOULD NOT STOP CABIN FROM CLIMBING.  CREW DONNED OXYGEN MASKS, ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DECENDED.  CREW DECLARED AN EMERGENCY AND THE CABIN WAS PREPPED FOR USE OF THE OXYGEN MASKS.  OXYGEN MASKS WERE DEPLOYED AND THE FLIGHT DIVERTED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR SEAL AND THE MAIN ENTRANCE DOOR SEAL (PN BAC 1521-522).
